# SDR SWAA2020081001365

- Difficulty date: July 18, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5210
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 259 - 270; LBL 12 / REMOVED AND REPLACED FLOOR SUPPORT BS 259-270 LBL12 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; BOEING DWG# 141A5210; AND BOEING DWG# 140A9810.
